Separation of a gas mixture by diffusion in the presence of dissociation
Doklady Akademii Nauk, Tome 156 (1964) no. 6, pp. 1316-1319
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_156_6_a16,
author = {N. A. Anfimov},
title = {Separation of a gas mixture by diffusion in the presence of dissociation},
journal = {Doklady Akademii Nauk},
pages = {1316--1319},
year = {1964},
volume = {156},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_156_6_a16/}
}
N. A. Anfimov. Separation of a gas mixture by diffusion in the presence of dissociation. Doklady Akademii Nauk, Tome 156 (1964) no. 6, pp. 1316-1319. http://geodesic.mathdoc.fr/item/DAN_1964_156_6_a16/